DOI QR코드

DOI QR Code

ASYMPTOTIC RUIN PROBABILITIES IN A GENERALIZED JUMP-DIFFUSION RISK MODEL WITH CONSTANT FORCE OF INTEREST

  • Gao, Qingwu ;
  • Bao, Di
  • Received : 2013.10.05
  • Published : 2014.07.01

Abstract

This paper studies the asymptotic behavior of the finite-time ruin probability in a jump-diffusion risk model with constant force of interest, upper tail asymptotically independent claims and a general counting arrival process. Particularly, if the claim inter-arrival times follow a certain dependence structure, the obtained result also covers the case of the infinite-time ruin probability.

Keywords

asymptotics;ruin probability;jump-diffusion model;upper tail asymptotic independence;counting process

References

  1. D. Wang, C. Su, and C. Zeng, Uniform estimate for maximum of randomly weighted sums with applications to insurance risk theory, Sci. China Ser. A 48 (2005), no. 10, 1379-1394. https://doi.org/10.1360/022004-16
  2. K. Wang, Y. Wang, and Q. Gao, Uniform asymptotics for the finite-time ruin probability of a dependent risk model with a constant interest rate, Methodol. Comput. Appl. Probab. 15 (2013), no. 1, 109-124. https://doi.org/10.1007/s11009-011-9226-y
  3. Y. Yang and Y. Wang, Asymptotics for ruin probability of some negatively dependent risk models with a constant interest rate and dominatedly-varying-tailed claims, Statist. Probab. Lett. 80 (2010), no. 3-4, 143-154. https://doi.org/10.1016/j.spl.2009.09.023
  4. J. Li, Q. Tang, and R. Wu, Subexponential tails of discounted aggregate claims in a time-dependent renewal risk model, Adv. in Appl. Probab. 42 (2010), no. 4, 1126-1146. https://doi.org/10.1239/aap/1293113154
  5. X. Hao and Q. Tang, A uniform asymptotic estimate for discounted aggregate claims with subexponential tails, Insurance Math. Econom. 43 (2008), no. 1, 116-120. https://doi.org/10.1016/j.insmatheco.2008.03.009
  6. T. Jiang and H. Yan, The finite-time ruin probability for the jump-diffusion model with constant interest force, Acta Math. Appl. Sin. Engl. Ser. 22 (2006), no. 1, 171-176. https://doi.org/10.1007/s10255-005-0295-y
  7. J. Li, On pairwise quasi-asymptotically independent random variables and their applications, Statist. Probab. Lett. 83 (2013), no. 9, 2081-2087. https://doi.org/10.1016/j.spl.2013.05.023
  8. J. Li and R. Wu, Asymptotic ruin probabilities of the renewal model with constant interest force and dependent heavy-tailed claims, Acta Math. Appl. Sin. Engl. Ser. 27 (2011), no. 2, 329-338.
  9. X. Liu, Q. Gao, and Y. Wang, A note on a dependent risk model with constant interest rate, Statist. Probab. Lett. 82 (2012), no. 4, 707-712. https://doi.org/10.1016/j.spl.2011.12.016
  10. Q. Tang, The ruin probability of a discrete time risk model under constant interest rate with heavy tail, Scand. Actuar. J. 2004 (2004), no. 3, 229-240. https://doi.org/10.1080/03461230310017531
  11. Q. Tang, Asymptotic ruin probabilities of the renewal model with constant interest force and regular variation, Scand. Actuar. J. 2005 (2005), no. 1, 1-5. https://doi.org/10.1080/03461230510006982
  12. Q. Tang, Heavy tails of discounted aggregate claims in the continuous-time renewal model, J. Appl. Probab. 44 (2007), no. 2, 285-294. https://doi.org/10.1239/jap/1183667401
  13. Q. Tang and G. Tsitsiashvili, Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks, Stochastic Process. Appl. 108 (2003), no. 2, 299-325. https://doi.org/10.1016/j.spa.2003.07.001
  14. Q. Tang and G. Tsitsiashvili, Randomly weighted sums of subexponential random variables with application to ruin theory, Extremes 6 (2003), no. 3, 171-188. https://doi.org/10.1023/B:EXTR.0000031178.19509.57
  15. N. Veraverbeke, Asymptotic estimates for the probability of ruin in a Poisson model with diffusion, Insurance Math. Econom. 13 (1993), no. 1, 57-62. https://doi.org/10.1016/0167-6687(93)90535-W
  16. D. Wang, Finite-time ruin probability with heavy-tailed claims and constant interest rate, Stoch. Models 24 (2008), no. 1, 41-57. https://doi.org/10.1080/15326340701826898
  17. N. H. Bingham, C.M. Goldie, and J. L. Teugels, Regular Variation, Cambridge Unversity Press, Cambridge, 1987.
  18. Y. Chen, L. Wang, and Y. Wang, Uniform asymptotics for the finite-time ruin probabilities of two kinds of nonstandard bidimensional risk models, J. Math. Anal. Appl. 401 (2013), no. 1, 114-129. https://doi.org/10.1016/j.jmaa.2012.11.046
  19. Y. Chen and K. Yuen, Sums of pairwise quasi-asymptotically independent random variables with consistent variation, Stoch. Models 25 (2009), no. 1, 76-89. https://doi.org/10.1080/15326340802641006
  20. Y. Chen and K. Yuen, Precise large deviations of aggregate claims in a size-dependent renewal risk model, Insurance Math. Econom. 51 (2012), no. 2, 457-461. https://doi.org/10.1016/j.insmatheco.2012.06.010
  21. Y. Chen, W. Zhang, and J. Liu, Asymptotic tail probability of randomly weighted sum of dependent heavy-tailed random variables, Asia-Pac. J. Risk Insur. 4 (2010), no. 2; http://dx.doi.org/10.2202/2153-3792.1055. Article 4. https://doi.org/10.2202/2153-3792.1055
  22. D. B. H. Cline and G. Samorodnitsky, Subexponentiality of the product of independent random variables, Stochastic Process. Appl. 49 (1994), no. 1, 75-98. https://doi.org/10.1016/0304-4149(94)90113-9
  23. P. Embrechts, C. Kluppelberg, and T. Mikosch, Modelling Extremal Events, Springer, Berlin, 1997.
  24. Q. Gao, N. Jin, and P. Gu, Asymptotic behavior of the finite-time ruin probability with pairwise quasi-asymptotically independent claims and constant interest force, To appear in Rocky Mountain J. Math.; http://projecteuclid.org/euclid.rmjm/1374758577.
  25. Q. Gao and X. Liu, Uniform asymptotics for the finite-time ruin probability with upper tail asymptotically independent claims and constant force of interest, Statist. Probab. Lett. 83 (2013), no. 6, 1527-1538. https://doi.org/10.1016/j.spl.2013.02.018
  26. J. Geluk and Q. Tang, Asymptotic tail probabilities of sums of dependent subexponential random variables, J. Theoret. Probab. 22 (2009), no. 4, 871-882. https://doi.org/10.1007/s10959-008-0159-5

Cited by

  1. THE ULTIMATE RUIN PROBABILITY OF A DEPENDENT DELAYED-CLAIM RISK MODEL PERTURBED BY DIFFUSION WITH CONSTANT FORCE OF INTEREST vol.52, pp.3, 2015, https://doi.org/10.4134/BKMS.2015.52.3.895
  2. Asymptotics for random-time ruin probability in a time-dependent renewal risk model with subexponential claims vol.12, pp.1, 2015, https://doi.org/10.3934/jimo.2016.12.31